MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. MODULAR HANDLE, T RATCHETING TLR 90 IN-LBS; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE, INC. MODULAR HANDLE, T RATCHETING TLR 90 IN-LBS; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Catalog Number 3572-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a surgeon complained that two t-handle torque ratcheting handles did not apply enough torque intra-operatively.The surgery was able to be completed using the same tool with greater force, and there no patient impact; however, there was a 10 minute delay on surgery.This is report one of two for this event.
 
Additional Manufacturer Narrative
Corrections in d4: lot number, serial number, & udi number, and h4.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report: 3012447612-2024-00228.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed no signs of damage.A torque test was performed with eq-1919 a/b cal.Due 3/24/2026.Per drawing 3572-1 rev.C the torque output should be 90 in-lbs +/- 4.5in-lbs.The handle had consistent readings that are within specification.The average reading was 92.4 in-lbs.Root cause: a definitive root cause cannot be determined with the information provided.No device problem was found.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MODULAR HANDLE, T RATCHETING TLR 90 IN-LBS
Common Device Name
PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20020634
Report Number3012447612-2024-00227
Device Sequence Number21001344
Product Code NKB
UDI-Device Identifier00889024336513
UDI-Public(01)00889024336513(10)643089-024
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K132884
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3572-1
Device Lot Number643089-024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/17/2024
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic